# SDR V0XD2016092900001

- Difficulty date: September 22, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 31,618 hours, 23,035 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 295-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R BETWEEN BS 295 AND 319 IS CORRODED OUT OF LIMITS.   REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06, 51-42-21.
